# SDR ASOA20140529087

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 32,729 hours, 18,836 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  INSPECTION FOUND THE LT AILERON PCA BRACKET INBD HAT BUSHING FOR INBD ATTACH POINT HAS NO INTERFERENCE FIT.  MAINTENANCE R & R THE LT AILERON PCA BRACKET IAW AMM 27-10-00.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
